Posted by Mitch on October 5, 2001, at 8:29:30
In reply to chronic shortness of breath: anxiety? wellbutrin?, posted by gdog on October 4, 2001, at 15:50:09
> hey all,
> for over a month, i have been experiencing a recurring, and sometimes severe, shortness of breath - it feels like i cannot get enough air into my lungs. sometimes feel lightheaded and tingly in extremities. i often experience shortness of breath with panic/anxiety attacks, and sometimes with this shortness of breath i do get anxious/panicky, but it feels totally different. i can quell the panic, and the shortness of breath remains. it occurs every day, several times a day, during both physical and non-physical activities. my gp and therapist both say its anxiety, and have directed me to "take more ativan." i've also been taking wellbutrin for the last 4 months, just upped to 450 from 300 - but this started before the increase. although the ativan seems to help, it just seems odd to me. has anyone else ever experienced this symptom alone? could it be the wellbutrin? my gp tells me there's nothing physically wrong with me. . . any thoughts or suggestions?
I get shortness of breath on higher doses of Prozac or Celexa. When that happened I had to cut the dose in half and it disappeared. You wouldn't also be taking a dose of an SSri?